# SDR SWIA200414129

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 3,922 hours, 3,022 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF WITH FLAPS 20 AND TRIMS CENTERED THE AIRCRAFT ROLLS TO THE RIGHT.  THIS HAPPENS IMMEDIATELY AFTER WEIGHT OFF WHEELS AND BECOMES LESS PRONOUNCED AFTER FLAP RETRACTION AND/OR INCREASE IN SPEED.  SANDED ABRASION RESISTANT TEFLON FILM TO SPECIFIED LIMITS IAW CRJ MM 27-54-01-320-001.
